`a`

A Bohl-Perron type theorem for random dynamical systems

Pages: 322 - 331, Issue Special, September 2011

 Abstract        Full Text (308.0K)              

N. D. Cong - Hanoi Institute of Mathematics, VAST, 18 Hoang Quoc Viet, Hanoi, Vietnam (email)
T. S. Doan - Technical University of Dresden, 01069 Dresden, Germany (email)
S. Siegmund - Technical University of Dresden, 01069 Dresden, Germany (email)

Abstract: In this paper, a Bohl-Perron type theorem for random dynamical systems is proved which characterizes uniform exponential stability by means of admissibility. As an application, we obtain a lower bound on the stability radius of random dynamical systems based on the norm of the input-output operator.

Keywords:  Random dynamical systems, uniform exponential stability, Bohl- Perron type theorem, stability radius. The rst author is supported par
Mathematics Subject Classification:  Primary: 37H05, 37D20; Secondary: 47B80, 39A30

Received: July 2010;      Revised: March 2011;      Published: October 2011.